MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX27512UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute onyx drug eluting stent (2.75x12mm) to treat a lesion in the rca.No issues were noted when removing the device from packaging.The device was inspected prior to use with no issues noted.The lesion was pre-dilated.It is reported that the device failed to cross the lesion and a strut lifted while attempting to cross the lesion.No resistance was encountered during advancement, no force was applied.The procedure was completed using a 2.75 x 8mm non-medtronic stent.There is no patient injury.
 
Additional Manufacturer Narrative
Additional information: the rca lesion exhibited mild calcification product analysis: the stent was positioned on the balloon between the marker bands as per specifications.It was evident that the 1st distal stent wrap had struts misaligned.Although stent meets od dimensional measurement criteria the stent misalignment confirmation is based on the failed visual inspection ¿ stent.Deformation was evident to the distal tip, with tip appearing uneven.The inner lumen patency was verified.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6864122
Report Number9612164-2017-01261
Device Sequence Number495739
Product Code NIQ
UDI-Device Identifier00643169556881
UDI-Public00643169556881
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2019
Device Catalogue NumberRONYX27512UX
Device Lot Number0008453537
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2017
Initial Date Received by Manufacturer 08/17/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight72